So, in my last pack of birthcontrol pills about 3 of the second week and 2 of the 3rd week pills came out of the packedge as total or almost total powder. I talked to my doctor and she said that as long as I try to take all the powder and use back-up (which we have been doing anyway...mostly) then I should be fine. I really hope so. But I'm also worried that the poweder will some how fuck up my period. Make it heavier or more crampy or something. Blech. I don't like this. I'm worried. I'm sure I'll be fine, but still. ick.
On good notes, last night's Trek was really cool. We made a last minute potluck dinner kind of thing and Kiten even showed up, which rocked. In the first episode, we got the "Drugs are bad, mmkay" speach and in the second one, Tasha Yar died. Since I'd seen that ep before and I knew it was going to happen, it didn't really hit me or anything.
I'm tired. I think i'll go back to bed now.